# SDR ASAA2019083130580

- Difficulty date: August 31, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 20,312 hours, 6,656 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autoland Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAT III AUTOLAND UN OR NOT SUCCESSFUL, TRACK WAS FINE UNTIL 100AGL, BELOW 100FT AIRPLANE DRIFTED TO THE RIGHT THEN SEEMED TO OVERCORRECT TO THE LEFT, OUTSIDE THE LIMITS. I DISCONNECTED THE AUTOMATION AND LANDED THE AIRCRAFT. GROUNDED - YES. PERFORMED BITE OF DFCS, NO FAULTS NOTED LAST FLIGHT. LAST FLIGHT LEG ON HGS SHOWS "ILS ANOMALY DETECT" AND XTK RATE EXCEED". LAND VERIFY TEST NML, REF FIM 22-11 TASK 801.
